# SDR DALA2019021100968

- Difficulty date: February 6, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 83,847 hours, 9,950 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Door Mode
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7003, L/P 0934139) DUE TO CONFIRMED REPORTS OF EMERGENCY LIGHTS ILLUMINATING AT 4L PED WITH EMERGENCY LIGHT SW ON P5 ARMED AND 4L DOOR MODE SELECT HANDLE IN DISARMED POSITION AND DOOR HANDLE TO THE FULL OPEN POSITION. CHECKED DOOR RIGGING OF PROX AND MICRO SWITCHES REF B777-200 AMM 52-11-28. FOUND DOOR MODE SW. S52121 BAD. R/R MODE SELECT SW. REF AMM 52-11-28-000-801. DOOR/ EMERGENCY LIGHTS OP CHK GOOD. A/C OK FOR SVC.
